H. Bandelt and V. Chepoi, Metric graph theory and geometry: a survey, Contemporary Mathematics, Proceedings of the Joint Summer Research Conference on Discrete and Computational Geometry, 2006.
DOI : 10.1090/conm/453/08795

H. Bandelt, M. Farber, and P. Hell, Absolute reflexive retracts and absolute bipartite retracts, Discrete Applied Mathematics, vol.44, issue.1-3, pp.9-20, 1993.
DOI : 10.1016/0166-218X(93)90219-E

H. Bandelt and E. Prisner, Clique graphs and Helly graphs, Journal of Combinatorial Theory, Series B, vol.51, issue.1, pp.34-45, 1991.
DOI : 10.1016/0095-8956(91)90004-4

H. Bandelt and E. Pesch, DismantlinG Absolute Retracts of Reflexive Graphs, European Journal of Combinatorics, vol.10, issue.3, pp.211-220, 1989.
DOI : 10.1016/S0195-6698(89)80053-8

C. Berge, Hypergraphs, North Holland Mathematical Library, vol.45, 1989.

A. Bondy, G. Durán, M. Lin, and J. L. Szwarcfiter, Self-clique graphs and matrix permutations, Journal of Graph Theory, vol.45, issue.3, pp.178-192, 2003.
DOI : 10.1002/jgt.10496

A. Brandstädt, V. Le, and J. Spinrad, Graph Classes. A survey, SIAM Monographs on Discrete Mathematics and Applications, 1999.
DOI : 10.1137/1.9780898719796

P. Burzyn, F. Bonomo, and G. Durán, NP-completeness results for edge modification problems, Discrete Applied Mathematics, vol.154, issue.13, pp.1824-1844, 2006.
DOI : 10.1016/j.dam.2006.03.031

F. F. Dragan, Centers of Graphs and the Helly property, 1989.

]. F. Escalante, ??ber iterierte Clique-Graphen, Abhandlungen aus dem Mathematischen Seminar der Universit??t Hamburg, vol.39, issue.1, pp.59-68, 1973.
DOI : 10.1007/BF02992818

M. Groshaus and J. L. Szwarcfiter, Biclique-Helly graphs " , Graphs and Combinatorics, to appear. DOI 10, pp.373-380, 1007.

B. C. Hamelink, A partial characterization of clique graphs, Journal of Combinatorial Theory, vol.5, issue.2, pp.192-197, 1968.
DOI : 10.1016/S0021-9800(68)80055-9

F. Larrión, V. Neumann-lara, M. A. Pizaña, and T. D. Porter, A hierarchy of self-clique graphs, Discrete Mathematics, vol.282, issue.1-3, pp.193-208, 2004.
DOI : 10.1016/j.disc.2003.11.010

H. Müller, On edge perfectness and classes of bipartite graphs, Discrete Mathematics, vol.149, issue.1-3, pp.159-187, 1996.
DOI : 10.1016/0012-365X(94)00350-R

R. Peeters, The maximum edge biclique problem is NP-complete, Discrete Applied Mathematics, vol.131, issue.3, pp.651-654, 2003.
DOI : 10.1016/S0166-218X(03)00333-0

E. Prisner, Bicliques in Graphs I: Bounds on Their Number, Combinatorica, vol.20, issue.1, pp.109-117, 2000.
DOI : 10.1007/s004930070035

E. Prisner, Hereditary clique-Helly graphs, Journal of Combinatorial Mathematics and Combinatorial Computing, vol.14, pp.216-220, 1993.

F. S. Roberts and J. H. Spencer, A characterization of clique graphs, Journal of Combinatorial Theory, Series B, vol.10, issue.2, pp.102-108, 1971.
DOI : 10.1016/0095-8956(71)90070-0

Z. Tuza, Covering of graphs by complete bipartite subgraphs; Complexity of 0???1 matrices, Combinatorica, vol.6, issue.3, pp.111-116, 1984.
DOI : 10.1007/BF02579163